# SDR DALA2023040602715

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,667 hours, 19,408 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 0178 -FCNT/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW PERFORMED A GO AROUND C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: T/S PER FIM. PSEU FAULTED S287. R/R S287. PERFORMED FLAP LUBRICATION AND CYCLED FLAPS 5 TIMES WITH NO FAULTS.
